IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

Help

Doktor DynaSoar targeting at OMCL.mil
Sun Jan 4 19:43:05 EST 2004


On Sun, 4 Jan 2004 23:59:19 +0100, "Manuel Alaminos"
<malaminos at supercable.es> wrote:

} Hola, I have my wife with Ataxia Machado Joseph and the motive of this one
} Message is for if someone her(it) could help, since we are driven to
} despair, goes
} 7 years and without any treatment, and lately with quakes in everything
} his(her,your)
} Body immediately after taking BUSPAR 10, that decia in neurologist that
} him(her) podia better
} The symptoms, and for mas STIGMA, this also.
} 
} For we need someone that treatment could inform us on algun or
} Scientific study
} 
} Thank you
} 
} A greeting
} 
} M.A
} 

Machado-Joseph Disease information is available at:
http://www.ninds.nih.gov/health_and_medical/pubs/machado-joseph.htm

If I read your message right, she has shaking immediately after taking
Buspar. This is one of the rare side effects. If it happens, you
should contact the doctor immediately (see:
http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a688005.html,
there is a link to translate this page to espanol).




More information about the Neur-sci mailing list

Send comments to us at biosci-help [At] net.bio.net